Asymptotics of eigenvalues in spectral gaps under regular perturbations of walls of a periodic waveguide

Research outputpeer-review

1 Citation (Scopus)
Original languageEnglish
Pages (from-to)402--444
JournalJournal of Mathematical Sciences
Volume226
Issue number4
Publication statusPublished - 2017

Cite this

@article{6cea24db819d44e1b239b17771a9d1b6,
title = "Asymptotics of eigenvalues in spectral gaps under regular perturbations of walls of a periodic waveguide",
author = "Nazarov, {S. A.}",
year = "2017",
language = "English",
volume = "226",
pages = "402----444",
journal = "Journal of Mathematical Sciences",
issn = "1072-3374",
publisher = "Springer",
number = "4",

}

TY - JOUR

T1 - Asymptotics of eigenvalues in spectral gaps under regular perturbations of walls of a periodic waveguide

AU - Nazarov, S. A.

PY - 2017

Y1 - 2017

M3 - Article

VL - 226

SP - 402

EP - 444

JO - Journal of Mathematical Sciences

JF - Journal of Mathematical Sciences

SN - 1072-3374

IS - 4

ER -